Hi guys. I hope you will help me. I am searching for some weight loss supplement. I decided I will start using one in September and I want to make sure I start searching for it on time.
I’ve been doing this all day and I am surprised to find that there aren’t many quality products out there.
I narrowed my list down to 3 products. One of them is Proactol Plus weight loss supplement. Have you ever heard of it? Did you ever use it?
If you did, can you tell me what are the side effects that this weight loss supplement can cause?
Hello there. Well, even though I’ve never used this product I am familiar with some of the side effects that could occur. Many of them are connected with digestion. Issues with digestion usually refer to constipation. If you experience this, maybe the best would be to lower the dose. Loose stools are also a common side effects of using these types of supplements. You could also experience bloating and flatulence. Like I said, the solution to these problems is probably just reducing your daily intake. If the side effects become serious you should immediately seek for doctor’s advice. Hope my answer was helpful.
Side effects of this product are very rare, I hear that it is usually well tolerated. In the first place there are
digestive problems, like SabrinaD said. You may also lose your appetite- this didn’t happen to me when I was using it.
Some other side effects are: loosened feces, irregularity, abdominal soreness and bloating.
Now I am not sure if this is a side effect of Proactol Plus, but back when I was using it, I had unwanted gases very often. And this guy that I know who was also using it, he had the same problem.
But it could also be the food or something.